CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Vanishing viscosity limit to the planar rarefaction wave for the two-dimensional full compressible Navier-Stokes equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3160-3195
Authors:  Li, Xing;  Li, Lin-An
Favorite  |  View/Download:2/0  |  Submit date:2020/06/30
Euler equations  Planar rarefaction wave  Hyperbolic wave  Vanishing viscosity  Navier-Stokes equations  
Asymptotics for 2D critical and near-critical first-passage percolation 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2019, 卷号: 175, 期号: 3-4, 页码: 975-1019
Authors:  Yao, Chang-Long
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Percolation  First passage percolation  Correlation length  Scaling limit  Conformal loop ensemble  
Multi-arm incipient infinite clusters in 2D: Scaling limits and winding numbers 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2018, 卷号: 54, 期号: 4, 页码: 1848-1876
Authors:  Yao, Chang-Long
Favorite  |  View/Download:13/0  |  Submit date:2018/11/16
Percolation  Scaling limit  SLE  CLE  Incipient infinite cluster  Winding number  
Limit theorems for critical first-passage percolation on the triangular lattice 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2018, 卷号: 128, 期号: 2, 页码: 445-460
Authors:  Yao, Chang-Long
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Critical percolation  First-passage percolation  Scaling limit  Conformal loop ensemble  Law of large numbers  Central limit theorem  
JUSTIFICATION OF LIMIT FOR THE BOLTZMANN EQUATION RELATED TO KORTEWEG THEORY 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2016, 卷号: 74, 期号: 4, 页码: 719-764
Authors:  Huang, Feimin;  Wang, Yi;  Wang, Yong;  Yang, Tong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Boltzmann equation  Knudsen number  diffusive scaling  diffusion wave  
THE WELL-POSEDNESS AND ASYMPTOTICS OF MULTI-DIMENSIONAL QUANTUM HYDRODYNAMICS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 552-568
Authors:  Hsiao Ling;  Li Hailiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
quantum hydrodynamics  well-posedness  longtime behavior  small scale limit  
Quasi-neutral limit of the drift-diffusion model for semiconductors with general sign-changing doping profile 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 9, 页码: 1619-1630
Authors:  Hsiao Ling;  Ju QiangChang;  Wang Shu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
quasi-neutral limit  drift-diffusion equations  multiple scaling asymptotic expansions  
Quasineutral limit of a time-dependent drift-diffusion-Poisson model for p-n junction semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 225, 期号: 2, 页码: 411-439
Authors:  Hsiao, L;  Wang, S
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
quasineutral limit  time-dependent drift-diffusion equations  p-n junction  multiple scaling asymptotic expansions  gimel-weighted Liapunov-type functional  
Spectral approximation orders of multidimensional nonstationary biorthogonal semi-multiresolution analysis in Sobolev space 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006, 卷号: 24, 期号: 1, 页码: 81-90
Authors:  Chen, WS;  Xu, C;  Lin, W
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonstationary subdivision algorithm  biorthogonal semi-MRAs  wavelets  spectral approximation  Sobolev space  
Semiclassical limit of the Gross-Pitaevskii equation in an exterior domain 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2006, 卷号: 179, 期号: 1, 页码: 79-107
Authors:  Lin, FG;  Zhang, P
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30